MATEC Web Conf.
Volume 214, 20182018 2nd International Conference on Information Processing and Control Engineering (ICIPCE 2018)
|Number of page(s)||5|
|Section||Computer Theory and Application|
|Published online||15 October 2018|
Approximation properties of a new generalized Bernstein-Kantorovich operators
Department of Mathematics, Yang-En University, Quanzhou 362014, P.R.China
By means of construction of suitable functions and the method of Bojanic-Cheng, the author gives the rate of convergence of a new generalized Bernstein-Kantorovich operators for some absolutely continuous functions.
© The Authors, published by EDP Sciences, 2018
This is an open access article distributed under the terms of the Creative Commons Attribution License 4.0 (http://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.